Question by Addison E: What could it mean if I am going through hair loss as side influence of medication?
Hair loss is detailed in the facet outcomes for the medication amitriptyline that I am getting. I was just wondering what could lead to it. The sheet that I received with it mentioned to consult physician if you knowledge hair reduction. I am not, like, shedding chunks or everything, but I preserve discovering a lot far more hair all more than the home. And when I am in the shower there is a great deal much more hair falling out when I operate my fingers thourgh is and wash it.
Very best response:
Answer by Just Samantha.
Well yet another lead to of hair loss
is absence of protein. Just be cautious
and if it keeps up then request your
What do you believe? Reply under!
we lose hair naturally all the time, so it could be you are just noticing it more because you read the label. When they talk about hair loss as a side effect, they are talking about alopecia, massive loss resulting in bald spots etc. If that is not occurring, then I wouldn’t worry too much about it.
it means what the instructions state, “consult a doctor if you experience hair loss.”
Be careful – this happened to me on prednisolone steroids and I have lost so much of hair. I am having to cut it all off coz it is so ruined. The pill you are on just obviously causes your hair to become much weaker, and for less hair follicles to grow.
Hope you don’t lose too much!
it means hair loss is probably a side effect to your medication, go tell the doc, they can change medication to adjust this …
Hair loss is permanent. You need to weigh if you find that acceptable as a side-effect to put up with.
For most things there’s a choice of drugs, and you could pick another.
DO consult your doctor over this.
If you’d like to research what other drugs there may be (and what side effects THOSE each have) go to drugs.com
Also check out ask-a-patient.com (for lots of comments from peiople who’ve actually been using these drugs
Amitriptyline is a strong antihistamine, and it can interact (badly) with other medications as well with alcoholic beverages. The dose should be reduced gradually – anyway, don’t do anything without seeing the doctor, and don’t stop taking it abruptly.